Partially ordered sets and the independence property

Journal of Symbolic Logic 54 (2):396-401 (1989)
Abstract
No theory of a partially ordered set of finite width has the independence property, generalizing Poizat's corresponding result for linearly ordered sets. In fact, a question of Poizat concerning linearly ordered sets is answered by showing, moreover, that no theory of a partially ordered set of finite width has the multi-order property. It then follows that a distributive lattice is not finite-dimensional $\operatorname{iff}$ its theory has the independence property $\operatorname{iff}$ its theory has the multi-order property
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274855
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,248
Through your library
References found in this work BETA

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
5 ( #610,652 of 2,192,146 )

Recent downloads (6 months)
1 ( #289,802 of 2,192,146 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature